Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Injecting HCG for a diet program - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Diet Plans
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   what should I do if I have been injecting .1ml more HCG per day for 12 days on the 21 day diet program?
Doctor :   hello
Doctor :   i am Dr here
Doctor :   may i know your age and gender please ?
User :   male, 65
Doctor :   do you have any symptoms ?
User :   none
Doctor :   how long was this ?
User :   12 days taking .1 ml more that prescribed for diet program
Doctor :   yes i got that but when did your diet got over ?
User :   I still have 5 days remaining on diet; it is a 21 day program and I took too much for 12 days
Doctor :   well since you dont have any symptoms its ok
Doctor :   but please DONT repeat such things
Doctor :   the possible side effects can be
Doctor :   1) Bloating
Doctor :   2) stomach pain
Doctor :   3) decreased urination
Doctor :   4) insomnia
User :   understand but I am out of HCG when I should have 5 days left. I lost no weight for 12 days due to taking too much more than prescribed. Should I get more and continue?
Doctor :   no its not recommended
User :   any suggestion what to do for remaining days if I am on 500 cals. a day?
Doctor :   as it is this diet is still controversial
Doctor :   i suggest after this please do follow exercise and diet as a way to lose wight
User :   yes I know, but I am at a spa for a 21 day program and paid a lot of money
User :   how can I continue and loose weight without the hcg and eating only 500 cal a day
Doctor :   even a 20 min walk is good
Doctor :   cardio exercise is the best
Doctor :   500 cal is very less
User :   yes I know but it works I did it last year was very successful
Doctor :   well then you do know it works
Doctor :   stick to things that work
User :   yes, but should I take hcg for next 5 days or is it a bad idea since I took too much for 12 days
Doctor :   if you want my personal advice then you should stop
Doctor :   and just stick to good old healthy exercise
User :   can I do any harm if I use it for 5 more days
Doctor :   yes you can
User :   like what
Doctor :   better to leave
Doctor :   like i said
Doctor :   bloating
Doctor :   moreover you are getting results either
Doctor :   and stomach problem
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor